MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT
Model Number 8309EL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting a complaint on product # 8309el.Customer states that a patient slid off the front of their chair and was found prone on the floor with a contusion to left eyebrow.Customer states that the alarm did not sound and malfunctioned.
 
Additional Manufacturer Narrative
H3 this report is based solely on the information provided by the customer.Without the return of the product, confirmation of the customer's complaint and the root cause could not be determined.An investigation of similar complaints of no sound or product not sounding when it should, found either damage to the sensor pad or rj11 clip, folds and creases on the sensor, moisture and wear and tear may have contributed to the reported issue.A review of the device history record (dhr) of the affected lot number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The sensor pad passed all verification testing and met manufacturing specifications prior to being released for distribution.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states you can check a sensor pad by attaching it to the sensor input on the alarm, activating the alarm and placing pressure on the sensor pad.When the pressure is released, the alarm should sound.Repeat this pressure release test in several different areas along the entire length of the sensor pad to ensure entire sensor pad functions properly.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Med watch report # (b)(4) / manufacturer reference file (b)(4).H3 other text : product discarded by customer.

Brand Name
ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18088299
Report Number2182318-2023-00104
Device Sequence Number6254244
Product Code KMI
UDI-Device Identifier10190676004369
UDI-Public10190676004369
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8309EL
Device Catalogue Number8309EL
Device Lot Number3179T173
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Initial Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight131 KG